Stationary optical solitons with nonlinear chromatic dispersion having quadratic-cubic law of refractive index


Adem A. R. , EKİCİ M. , Biswas A., Asma M., Zayed E. M. E. , Alzahrani A. K. , ...More

PHYSICS LETTERS A, vol.384, no.25, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 384 Issue: 25
  • Publication Date: 2020
  • Doi Number: 10.1016/j.physleta.2020.126606
  • Title of Journal : PHYSICS LETTERS A
  • Keywords: Nonlinear dispersion, Stationary solitons, Quadratic-cubic law, GROUP-VELOCITY DISPERSION, SCHRODINGER-EQUATION

Abstract

Stationary optical solitons with quadratic-cubic law of nonlinear refractive index and nonlinear chromatic dispersion are retrieved. The model is considered with linear temporal evolution as well as with generalized temporal evolution. The results are in terms of Appell's hypergeometric function whose convergence criteria are also presented. (C) 2020 Elsevier B.V. All rights reserved.